MAUDE Adverse Event Report: B. BRAUN AVITUM AG VISTA®; PUMP, INFUSION

B. BRAUN AVITUM AG VISTA®; PUMP, INFUSION
Catalog Number 637-202
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the sales representative: he reported that the customer has reported five incidents were the devices have malfunction as described.As a result, the sales representative went on site to help trouble shoot (a new nurse who had not used the pumps in the past was the initial reporter).The sales representative tested the pumps using saline and could not replicate the reported event.There were little bubbles observed as well as big bubbles observed and the pump function as intended.The sales representative pointed out that the customer did mention that they are programming the infusions to account for the bag volume and have been including the 10% overfill.The sales representative advised that they should infuse only for the correct volume and then re-run the infusion if there are residual amounts in the bag.The customer stressed that saline works fine, but it is when they use cisplatin and leucovorin that they encounter the issue.The three serial numbers were reported as (b)(6).Two of the pumps malfunctioned one time, and one of the pumps malfunctioned three times.The reported event occurred three times with the use of serial number (b)(6).This report is for event #1.Refer to manufacturer reports 9610825-2024-00805 and 9610825-2024-00806 respectively for serial number (b)(6).
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Event 1: no sample or event logs were provided for evaluation.Based on the data from the investigation we are unable to determine the root cause of the reported incident.The reported defect was unable to be confirmed.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
VISTA®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20684431
Report Number9610825-2024-00802
Device Sequence Number8556987
Product Code FRN
UDI-Device Identifier04046963988852
UDI-Public(01)04046963988852(11)160726(10)96963393F6
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K003029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number637-202
Device Lot Number96963393F6
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown